| Catalog Number |
0500308E |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Event or Problem Description
It was reported that a dialyzer blood leak occurred one minute after the initiation of the patient¿s hemodialysis (hd) treatment.The blood leak was noted as being an internal blood leak.The machine, a fresenius 2008k2 machine, alarmed appropriately with a blood leak alarm.The patient¿s estimated blood loss (ebl) was approximately 80ml.There was no patient injury, adverse events, or medical intervention required as a result of this event.The patient was restarted on a new machine and treatment completed successfully with new supplies.The complaint device was reported to have been discarded and is not available to be returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
Plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There were multiple approved temporary deviation notice (dn) reported on the lot which was unrelated to the complaint event.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.